# SDR WX0A2020091473574

- Difficulty date: September 13, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N244NV
- Make and model: Airbus A320-214
- Aircraft serial: 1430
- Aircraft time: 49,556 hours, 35,733 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED UNCOMMANDED EVAC HORN ACTIVATION WITH P/B LIGHT DURING TAXI IN.  TROUBLESHOT EVAC HORN UNDER TSM 23-73-00-810-955-A.  PERFORMED CIDS RESET AND CIDS BITE TEST, PER AMM 23-73-00-740-005.  CIDS 1 & 2 SHOW NO FAILURE MESSAGES.  EVAC HORN FUNCTIONS NORMALLY AT THIS TIME.  AIRCRAFT OK TO CONTINUE SERVICE.
